Has anyone found MS Contin making them feeling depressed or lethargic? I wouldn't say depressed, depressed, more of a "blah" feeling.
I'm sorry nobody saw and answered your question earlier. Yes, that blah, lethargic feeling can be a side effect. If you haven't been on it long, you might want to give it a couple weeks and see if that goes away after your body becomes adjusted to the medicine. If not, then I would speak to your Dr about adjusting the dose or perhaps trying a new medication altogether. I hope this helps you somewhat. :)
- MS Contin Information for Consumers
- MS Contin Information for Healthcare Professionals (includes dosage details)
- Side Effects of MS Contin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2009 • 3 answers
Posted 21 Oct 2010 • 4 answers
I have had chronic pain back, legs) also post-polio I have used many meds that either over medicate?
Posted 12 Jan 2011 • 2 answers
Posted 15 Jan 2011 • 6 answers
Posted 10 Dec 2014 • 2 answers